Periodic and solitary wave solutions of coupled nonlinear wave equations using the first integral method

Bekir A., ÜNSAL Ö.

PHYSICA SCRIPTA, vol.85, no.6, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 85 Issue: 6
  • Publication Date: 2012
  • Doi Number: 10.1088/0031-8949/85/06/065003
  • Journal Name: PHYSICA SCRIPTA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper, the periodic and solitary wave solutions of two selected systems of nonlinear wave equations are obtained using the first integral method. The long-short-wave interaction system and Bogoyavlenskii equations are considered as examples, and this approach can also be applied to other coupled nonlinear differential equations.